Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 275416, 10 pages
http://dx.doi.org/10.1155/2014/275416
Research Article

On Distance Function in Some New Analytic Bergman Type Spaces in

1Bryansk University, 241050 Bryansk, Russia
2Fakultet Organizacionih Nauka, Jove Ilića 154, 1100 Belgrade, Serbia

Received 2 February 2014; Accepted 23 March 2014; Published 6 May 2014

Academic Editor: Kehe Zhu

Copyright © 2014 Romi F. Shamoyan and Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Romi F. Shamoyan and Olivera R. Mihić, “On Distance Function in Some New Analytic Bergman Type Spaces in ,” Journal of Function Spaces, vol. 2014, Article ID 275416, 10 pages, 2014. doi:10.1155/2014/275416